# SDR CALA9800381

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Split
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INBOARD EDGE OF RT INBOARD FLAP TRAILING EDGE SPLIT.  THE AREA WAS SANDED AND A FIBERGLASS OVERLAY WAS APPLIED IAW SRM 51-43-00.
